# SDR AALA201703219037

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 64,410 hours, 16,909 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: 2802018
- Part serial: 0905
- Condition: Faulty
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON APPROACH, MAIN LANDING GEAR DOOR INDICATIONS ON EICAS.  FOUND RIGHT MAIN GEAR DOOR DOWN AND RED GEAR DOOR UNSAFE LIGHT ON IN THE WHEEL WELL.  REMOVED AND REPLACED MAIN LANDING GEAR EXTENSION HYDRAULIC FLOW FUSE IAW AMM 32-32-19-002-026.  OPERATIONAL CHECK GOOD.
